MathSciNet Relay Station
MathSciNet bibliographic data
MR760991 (85h:57041) 57R75
Kahn, Steven M. Oriented manifolds that fiber over $S\sp{4}$. Trans. Amer. Math. Soc. 286 (1984), no. 2, 839–850.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement